# SDR ASOA201100775

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD FLOOR SUPPORT ANGLE IS CORRODED.   R & R FWD FLOOR SUPPORT ANGLE WITH A NEW SERVICEABLE ANGLE IAW SRM 51-42-06.  REPAIR CLASSIFIED AS A MINOR.
